# SDR AALA201605139010

- Difficulty date: May 7, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 50,978 hours, 15,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 1465391180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL, BETWEEN BS 1320 - 1380 & RBL 19 - 25.  REPLACED TRANSITION PANEL IAW SRM 53-00-53-1A-1 DET IV, SRM 51-40-02-0G.
